# SDR ZZDA2010060

- Difficulty date: February 4, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N281AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT 16C AND 22D INOPERATIVE.  REPLACED EMERGENCY LIGHT ASSEMBLY AT 16C AND 22D PER AMM 33-51 AND OPS GOOD PER SAME.
